Hiroshima Mathematical Journal

On the irreducible components of the solutions of Matsuo's differential equations

Atsutaka Kowata and Ryoko Wada

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 25, Number 2 (1995), 357-366.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206127715

Digital Object Identifier
doi:10.32917/hmj/1206127715

Mathematical Reviews number (MathSciNet)
MR1336903

Zentralblatt MATH identifier
0842.17042

Subjects
Primary: 32G34: Moduli and deformations for ordinary differential equations (e.g. Knizhnik-Zamolodchikov equation) [See also 34Mxx]
Secondary: 33C80: Connections with groups and algebras, and related topics

Citation

Kowata, Atsutaka; Wada, Ryoko. On the irreducible components of the solutions of Matsuo's differential equations. Hiroshima Math. J. 25 (1995), no. 2, 357--366. doi:10.32917/hmj/1206127715. https://projecteuclid.org/euclid.hmj/1206127715


Export citation

References

  • [1] I. V. Cherednik, Integration of quantum many-body problems by affine KZ equations. Preprint of RIMS, Kyoto, 1991.
  • [2] G. J. Heckman, Root systems and hypergeometric functions II, Comp. Math., 64 (1987), 353-373.
  • [3] G. J. Heckman and E. M. Opdam, Root systems and hypergeometric functions I, Comp. Math., 64 (1987), 329-352.
  • [4] A. Matsuo, Integrable connections related to zonal spherical functions, Invent. Math., 110 (1992), 95-121.
  • [5] E. M. Opdam, Root systems and hypergeometric functions III, Comp. Math., 67 (1988), 21-49.
  • [6] E. M. Opdam, Root systems and Hypergeometric functions IV, Comp. Math., 67 (1988), 191-207.